MathSciNet Relay Station
MathSciNet bibliographic data
MR2060550 03F45 (03F15)
Beklemishev, Lev D. Provability algebras and proof-theoretic ordinals. I. Ann. Pure Appl. Logic 128 (2004), no. 1-3, 103–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement